# SDR CALA2023022400526

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 44,260 hours, 26,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: D5227905520200
- Condition: Cracked
- Location: Rh Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING EMERGENCY EXIT HAS CRACK AT INNER BOTTOM ANGLE-WEB PER HAECO LCQ NR 9298411/20411 SPEC: A3NB-05-3-6168. GENERATED B Y V919150. REMOVED AND REPLACED R/H OVERWING EMERGENCY EXIT INNER, BOTTOM ANGLE-WEB IAW SRM 51-42-11 AND DWG# 0522-79010 ADD EMP:V937663 REMOVED AND REPLACED R/H OVERWING EMERGENCY EXIT INNER, BOTTOM ANGLE-WEB IAW SRM 51-42-11 AND DWG# 0522-79010
